Paepke, H.-J. and M.K. Meyer, 1995
 
Citation Paepke, H.-J. and M.K. Meyer, 1995. On the identity of Molinesia fasciata Muller & Troschei, 1844 and M. surinamensis Muller & Troschei, 1844 (Teleostei: Poeciliidae). Ichthyol. Explor. Freshwat. 6(3):283-282.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 26728
Language English
Usage all species used
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17